# SDR DALA2022041202577

- Difficulty date: April 7, 2022
- Submitted: April 12, 2022
- Operation: Air carrier
- Aircraft: N900PC
- Make and model: Boeing 757-26D
- Aircraft serial: 28446
- Aircraft time: 75,415 hours, 31,636 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 691 DTE, ER/A 535372-14 REV. B; FUSELAGE / SKIN / STA. 1554, S-7R / TEAR STRAP / LIGHTNING STRIKE DAMAGE / FASTENER. CORRECTIVE ACTION: REF ERA 535372-14 REV B. (2187582)
